# SDR UIEA2017071301212

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65B1186229
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E HAS CORROSION AT WS 1430 IN L/E COMPONENT.  REMOVED AND REPLACED LT WING L/E SUPPORT BEAM SECTION BETWEEN WS 1336 TO WS 1430 IAW EA 747-5750-28-A6870, REV IR.
